Jump to content


Congrats to Margaret, Platinum Member with 1,000 posts and 10 Years of Forums Membership!


Photo

Left Leg Twitch *ugh*


  • Please log in to reply
13 replies to this topic

#1 peanut

peanut

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 738 posts

Posted 02 May 2008 - 12:25 PM

Hi Friends,
Well I'm here in Chicago.
Thanks for all the warm inquires.
It makes me feel so warm and loved. :D

So does anyone have a muscle twitch? Mine started with my foot twitching, moving to my calf and I'm soon afraid it will be my whole leg. I asked my doctor about it but they're not sure if it's sclero or all the millions of meds I'm taking. They said I'm taking a number of meds that could cause this so it's hard to narrow down the cause. The twitch gets annoying when I sleep. When I sit it makes my leg quiver. I wish it would go away.

hugs to all,
peanut

You can deprive the body but the soul needs chocolate
my HMO makes me wear a helmet...

#2 Guest_Sadie_*

Guest_Sadie_*
  • Guests

Posted 02 May 2008 - 01:32 PM

Peanut, I've been thinking about you. I hope things are going well for you.
My muscles twitch alot. My feet, legs, arms and hands do that. It must be Scleroderma
related? It's so weird because I can be sitting so still then all the sudden something
twitches.

Sadie

#3 Shelley Ensz

Shelley Ensz

    Root Administrator

  • ISN Root Admin
  • PipPipPipPipPipPipPipPipPipPipPipPip
  • 3,276 posts
  • Location:Minnesota

Posted 02 May 2008 - 01:35 PM

Hi Peanut,

When do you start the transfusion. Isn't that like, any minute now?
Warm Hugs,

Shelley Ensz
Founder and President
International Scleroderma Network (ISN)
Hotline and Donations: 1-800-564-7099

The most important thing in the world to know about scleroderma is sclero.org.

#4 peanut

peanut

    Gold Member

  • Topic Starter
  • Members
  • PipPipPipPipPipPip
  • 738 posts

Posted 02 May 2008 - 01:46 PM

My transplant is May 13th.
It couldn't come any sooner.

peanut

You can deprive the body but the soul needs chocolate
my HMO makes me wear a helmet...

#5 Sweet

Sweet

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,893 posts

Posted 02 May 2008 - 01:48 PM

Hey Peanut,

Hang in there love. No, I can't say I've had the leg twitch, but I agree with the thought that it could be the numerous meds.

*hugs*
Warm and gentle hugs,

Pamela
ISN Support Specialist
International Scleroderma Network (ISN)

#6 Karenlee

Karenlee

    Senior Silver Member

  • Members
  • PipPipPipPipPip
  • 381 posts
  • Location:Long Island, New York USA

Posted 02 May 2008 - 02:14 PM

Peanut! The time is drawing near! I am sending you lots of hugs and positive vibes!
I get twitches occasionally but nothing like you are describing. Most of the time it's in my eyelid of all places.

Anyway, please keep us posted when you can. We are all thinking of you and wishing you the best!!! :)

Karen

#7 peanut

peanut

    Gold Member

  • Topic Starter
  • Members
  • PipPipPipPipPipPip
  • 738 posts

Posted 02 May 2008 - 04:04 PM

My twitch is constantly.
Man. I need to find the twitch off button.

peanut

You can deprive the body but the soul needs chocolate
my HMO makes me wear a helmet...

#8 Shelley Ensz

Shelley Ensz

    Root Administrator

  • ISN Root Admin
  • PipPipPipPipPipPipPipPipPipPipPipPip
  • 3,276 posts
  • Location:Minnesota

Posted 02 May 2008 - 04:15 PM

Peanut, click here:

TWITCH OFF BUTTON

Did it work, or did it go to that idiotic Diagnostic Roulette Wheel again? Oh dear, if I ever figure out how these computers work, I'll be sure to send you an email....
Warm Hugs,

Shelley Ensz
Founder and President
International Scleroderma Network (ISN)
Hotline and Donations: 1-800-564-7099

The most important thing in the world to know about scleroderma is sclero.org.

#9 Margaret

Margaret

    Platinum Member

  • Members
  • PipPipPipPipPipPipPipPipPipPip
  • 1,003 posts
  • Location:Pennsylvania

Posted 03 May 2008 - 01:53 AM

Hi Peanut ,

Gareth says his legs *shake* at night and wakes him up. During the day, he will show me his leg shaking, but I never feel/see anthing. Maybe that is what he feels.....inside quivering.

Best of luck for the transplant. You have many people cheering you on.

Take care, Everyone.
Margaret

#10 relicmom1

relicmom1

    Silver Member

  • Members
  • PipPipPipPip
  • 208 posts
  • Location:Colonial Heights VA

Posted 03 May 2008 - 02:58 AM

I had severe muscle twitches ( I wold jerk so hard in my sleep it would wake me up!! ) and it was c aused by my Reglan! It was so bad, my primary care physician thought I had Parkinsons and he sent me to a neurologist. After reviewing all my meds one by one with me, he told me he was certain it was the Reglan, that is the no.1 side effect of Reglan. He did the EEG and some other tests just to make sure, but once I stopped the Reglan, the twitches stopped. When I had my upper endo last month, after 18 hours of fasting, there was still food in my stomach, so the gastro doctor put me back on the reglan, but half the dose. So far, so good!
Peace :)
Barbara aka relicmom1

#11 Peggy

Peggy

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 635 posts
  • Location:Minnesota

Posted 03 May 2008 - 04:19 AM

Hi Peanut!

I have been wondering how you were doing and I'm so glad we get to hear from you. I don't have an answer to your "twitching" and I hope when you hit the "stop twitching" button that it helped............haha. I see the post before mine mentioned hers was from Reglan and if I'm not mistaken don't you take that too! That would be worth checking out.

I hope that you are doing well so that you can have the transplant. Have you heard from Denelle on how she's doing? I know she's back at home but I haven't heard from her or from her caring bridge website. I know that she was all done with the transplant.

You are in my thoughts and I will continue to keep good thoughts your way that everything will go great.

Take care and warm hugs,

Peggy

#12 debonair susie

debonair susie

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 1,638 posts
  • Location:(United States)

Posted 03 May 2008 - 07:26 AM

Hi peanut! It is so great to "read" from you!

If you've not had the twitching going on... where you noticed it... to this degree... then the dr is most likely right.

If I've pushed my muscles beyond usual limits... and THAT, my friend... doesn't take much :P , I'll have the twitch goin' on.

But, I DID have a wierd feeling going on night before last... my calf "flab" went into an action I have never had happen before! It lasted for about 2 minutes, was done and that was IT... no rhyme nor reason to it!

I'm keeping special thoughts of you and know you are counting down to May 13th.

Soft Hugs,
Susie
Special Hugs,

Susie Kraft
ISN Support Specialist
ISN Chat Host
International Scleroderma Network (ISN)

#13 peanut

peanut

    Gold Member

  • Topic Starter
  • Members
  • PipPipPipPipPipPip
  • 738 posts

Posted 03 May 2008 - 03:01 PM

Hi Barbara & Friends,
I halfed my Reglan and whaddya know the leg spasms are much less... hopefully on their way to none. Thanks for the suggestion. What would I do without you guys.

peanut

You can deprive the body but the soul needs chocolate
my HMO makes me wear a helmet...

#14 Sweet

Sweet

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,893 posts

Posted 03 May 2008 - 03:07 PM

Love ya peanut!!
Warm and gentle hugs,

Pamela
ISN Support Specialist
International Scleroderma Network (ISN)